# SDR UALA2012123107477

- Difficulty date: December 30, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GALLEY FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 310 & 324 RBL 42 AFT END UPPER SURFACE IS CORRODED.  BLENDED CORROSION IAW SRM 53-00-51 ORG THICKNESS .120 REMAINS .078 LOSS OF .042. REMOVED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL & SHIM PER BOEING DWG141 N5160 & SRM 53-00-51.
